# SDR M7KA201107214340

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N851MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4340
- Aircraft time: 3,724 hours, 7,533 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,684 hours, 10,124 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Failed
- Location: Engine
- Part time: 2,824 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED A FORCED LANDING.  ON THE FIRST SCHEDULED STRIP TOUR AT DUSK, THE PILOT SUDDENLY NOTED SOME UNUSUAL MODERATE LATERAL VIBRATIONS IN THE AIRFRAME.  PILOT IMMEDIATELY DIVERTED BACK TO THE AIRPORT AND JUST SHORT OF FLARING THE ACFT INTO THE HOVER/TAXI FLIGHT MODE, HAD BOTH RED AND AMBER GOVERNOR LIGHTS ILLUMINATE ON THE CAUTION WARNING PANEL. PILOT EXECUTED AN IMMEDIATE AND UNEVENTFUL RUN ON LANDING.  ACFT TOWED TO THE HANGER. PILOT DID INDICATE THAT THE ENGINE NG SPEED WAS FLUCTUATING DURING RETURN, BUT WAS UNSURE IF THAT WAS THE CAUSE OR THE EFFECT OF THE AIRFRAME LATERAL VIBRATIONS. FAILURE CODE INDICATED ON THE VEMD WAS CODE 129 INDICATING A STEPPER MOTOR OR RESOLVER FAILURE. FROM PREVIOUS INCIDENTS WHERE NG INSTABILITY WAS NOTED, SUSPECT HMU, WHICH WAS OF OLDER STYLE DIAPHRAGM, WAS EXPERIENCING A PARTIAL DIAPHRAGM RUPTURE.  HMU HAS BEEN RETURNED TO THE MFG FOR EVALUATION AND REPAIR.  EXAMINATION OF THE ACFT REVEALED NO DAMAGE AND SUBSEQUENT TO HMU REPLACEMENT AND A NORMAL CHECK FLIGHT RESULT THE ACFT HAS BEEN RETURNED TO SERVICE.
